International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 7, Pages 435-447
The aim of this paper is to prove the existence, uniqueness, and continuous dependence upon the data of a generalized solution for
certain singular parabolic equations with initial and nonlocal boundary conditions. The proof is based on an a priori estimate established in nonclassical function spaces, and on the density of the range of the operator corresponding to the abstract formulation of the considered problem.